# SDR HALA2010040300150

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,348 hours, 31,708 cycles
- Engine: Ge CF680A2
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734219
- Part serial: 122242
- Condition: Seized
- Location: Apu
- Part time: 41,566 hours, 15,764 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT AFTER APU SHUTDOWN- AFTER ALL ENGINE START.  FOUND APU ECU- LOCKED UP.  NOT RESPONDING AT ALL.  REPLACED ECU IAW AMM 49-61-05-404-008 STARTED/ SHUTDOWN APU ALL CHECKS GOOD.
